Corrado Falcolini
Corrado Falcolini
Email verificata su mat.uniroma3.it
TitoloCitata daAnno
A direct proof of a theorem by Kolmogorov in Hamiltonian systems
L Chierchia, C Falcolini
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 21 (4), 541-593, 1994
761994
A rigorous partial justification of Greene's criterion
C Falcolini, R de La Llave
Journal of statistical physics 67 (3-4), 609-643, 1992
731992
Numerical calculation of domains of analyticity for perturbation theories in the presence of small divisors
C Falcolini, R de La Llave
Journal of statistical physics 67 (3-4), 645-666, 1992
411992
Natural boundaries for area-preserving twist maps
A Berretti, A Celletti, L Chierchia, C Falcolini
Journal of Statistical Physics 66 (5-6), 1613-1630, 1992
381992
Compensations in small divisor problems
L Chierchia, C Falcolini
Communications in mathematical physics 175 (1), 135-160, 1996
321996
From point clouds to architectural models: algorithms for shape reconstruction
M Canciani, C Falcolini, M Saccone, G Spadafora
ISPRS Archives 5, W1, 2013
192013
Rigorous numerical stability estimates for the existence of KAM tori in a forced pendulum
A Celletti, C Falcolini, A Porzio
Annales de l'IHP Physique théorique 47 (1), 85-111, 1987
181987
On the break-down threshold of invariant tori in four dimensional maps
A Celletti, C Falcolini, U Locatelli
Regul. Chaotic Dyn 9 (3), 227-253, 2004
172004
Construction of invariant tori for the spin-orbit problem in the Mercury-Sun system
A Celletti, C Falcolini
Celestial Mechanics and Dynamical Astronomy 53 (2), 113-127, 1992
161992
A method for virtual anastylosis: The case of the Arch of Titus at the Circus Maximus in Rome
M Canciani, C Falcolini, M Buonfiglio, S Pergola, M Saccone, B Mammì, ...
ISPRS Annals of Photogrammetry, Remote Sensing and Spatial Information …, 2013
152013
Shape of analyticity domains of Lindstedt series: the standard map
A Berretti, C Falcolini, G Gentile
Physical review E 64 (1), 015202, 2001
132001
A remark on the KAM theorem applied to a four-vortex system
A Celletti, C Falcolini
Journal of statistical physics 52 (1-2), 471-477, 1988
131988
Singularities of periodic orbits near invariant curves
A Celletti, C Falcolini
Physica D: Nonlinear Phenomena 170 (2), 87-102, 2002
112002
Random number generation from chaotic impact collisions
B Cooley, P Newton
Regular and Chaotic Dynamics 9 (3), 199-212, 2004
92004
Numeri in un foglio di carta
C Falcolini
Archimede-Rivista di Matematiche Pure e Applicate 58 (2), 88-93, 2006
62006
An extension of Greene's criterion for conformally symplectic systems and a partial justification
RC Calleja, A Celletti, C Falcolini, R De la Llave
SIAM Journal on Mathematical Analysis 46 (4), 2350-2384, 2014
52014
From complexity of architecture to geometrical rule. The case study of the dome of San Carlino alle Quattro Fontane in Rome
M Canciani, C Falcolini, G Spadafora
GAMBARDELLA C.,(a cura di), X Forum internazionale di studi Le vie dei …, 2012
52012
Polynomial invariants for trees A statistical mechanics approach
R Conti, P Contucci, C Falcolini
Discrete applied mathematics 81 (1-3), 225-237, 1998
51998
A note on quasi-periodic solutions of some elliptic systems
L Chierchia, C Falcolini
Zeitschrift für angewandte Mathematik und Physik ZAMP 47 (2), 210-220, 1996
51996
Hénon map: Simple sinks gaining coexistence as b→ 1
C Falcolini, L Tedeschini-Lalli
International Journal of Bifurcation and Chaos 23 (09), 1330030, 2013
42013
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20